# SDR REXA2018022000156

- Difficulty date: February 20, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 7,587 hours, 5,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340944S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280 FLOORBEAM IS CORRODED.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-06, 51-42-21, 51-42-13, AND REO 670-53-11-265.
